×

zbMATH — the first resource for mathematics

Localizations in categories of modules. I. (English) Zbl 0177.06001

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cartan, H., Eilenberg, S.: Homological algebra. Princeton: University Press 1956. · Zbl 0075.24305
[2] Freyd, P.: Abelian categories. New York: Harper and Row 1964. · Zbl 0121.02103
[3] Gabriel, P.: Des catégories abéliennes. Bull. Soc. Math. France90, 323-448 (1962).
[4] ?, Popesco, N.: Caracterisation des catégories abéliennes avec générateurs et limites inductives exactes. C. R. Acad. Sci. Paris258, 4188-4190 (1964). · Zbl 0126.03304
[5] Kato, T.: Rings of dominant dimension?1. Proc Japan Acad.44, 579-584 (1968). · Zbl 0192.38003 · doi:10.3792/pja/1195521070
[6] Kato, T.: Rings ofU-dominant dimension?1. To appear in Tôhoku Math. J.
[7] Kato, T.: Dominant modules. To appear in J. Algebra.
[8] Lambek, J.: On Utumi’s ring of quotients. Canadian J. Math.15, 363-370 (1963). · Zbl 0111.24602 · doi:10.4153/CJM-1963-041-4
[9] MacLane, S.: Homology. Berlin-Göttingen-Heidelberg: Springer 1963.
[10] Morita, K.: Duality for modules and its applications to the theory of rings with minimum condition. Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A6, No. 150, 83-142 (1958). · Zbl 0080.25702
[11] Morita, K.: Adjoint pairs of functors and Frobenius extensions. Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A9, No. 205, 40-71 (1965). · Zbl 0163.28602
[12] ? Duality inQF-3 rings. Math. Z.108, 237-252 (1969). · Zbl 0169.35701 · doi:10.1007/BF01112025
[13] Morita, K. Tachikawa, H.:QF-3 rings. (Unpublished.) · Zbl 0075.24301
[14] Mueller, B. J.: The classification of algebras by dominant dimension. Canadian J. Math.20, 398-409 (1968). · Zbl 0155.07503 · doi:10.4153/CJM-1968-037-9
[15] Silver, L.: Noncommutative localizations and applications. J. Algebra7, 44-76 (1967). · Zbl 0173.03305 · doi:10.1016/0021-8693(67)90067-1
[16] Tachikawa, H.: On dominant dimensions ofQF-3 algebras. Trans. Amer. Math. Soc.112, 249-266 (1964). · Zbl 0226.16019
[17] Tachikawa, H.: On splitting of module categories. To appear in Math. Z. · Zbl 0182.05901
[18] Walker, C. L., Walker, E. A.: Quotient categories of modules. Proc. La Jolla Conference on categorical algebra, 404-420. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0202.32401
[19] Morita, K.: Localizations in categories of modules. II. To appear in J. reine angew. Math.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.